# SDR CA040112002

- Difficulty date: September 4, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pressure Switch
- Part number: C1486561
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH TO BASE, FLAPS 5 WAS SELECTED AND FLAP POWER CAUTION LIGHT CAME ON IMMEDIATELY, QRH WAS CONSULTED AND SYSTEM RESET SUCCESSFULLY ACCORDINGLY. NORMAL LANDING PREFORMED WITH FLAP 15, NEXT CREW BRIEFED AND TCC CONTACTED.  INVESTIGATION/ACTION THE CENTRAL DIAGNOSTIC SYSTEM (CDS) WAS INTERROGATED WITHOUT FINDINGS. DUE TO A NUMBER OF PREVIOUS LOG REMARKS REGARDING FLAP POWER, ESPECIALLY LOG REMARK L109 MENTIONING (HYDRAULIC PRESSURE LOSS), IT WAS DECIDED TO REPLACE THE FLAP POWER UNIT (FPU).  CONCLUSION, NO SIMILAR PROBLEMS HAVE BEEN EXPERIENCED SINCE THE ABOVE INCIDENT AND IT IS CONCLUDED THAT A FAULTY PRESSURE SWITCH ON THE FPU CAUSED THE INCIDENT.
